| Model Number |
9626-03-000 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the products were returned and it was confirmed that they had melted.The lot numbers of the products confirmed that the products to be between two and three years old with no previous issues reported of them melting.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The likelihood is that the products have been processed at the incorrect temperature but this could not be confirmed.The complaint was received into the company with the following comment: these instrument trials have been melted in the washer at the account and are not fit for purpose now.The products were returned and the reported issue confirmed.The products had melted on the flat surface that is exposed when in the instrument tray.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.A complaint search on the product codes identified just one previous complaint had been received, over eight years ago, where the plastic had melted.In that instance it was confirmed that the products had been washed / sterilized at the incorrect temperature.The lot numbers of the products confirmed that the products to be between two and three years old with no previous issues reported of them melting.Information was requested as to how and what settings had been used during washing and subsequent sterilizing but the information was not available.The likelihood is that the products have been processed at the incorrect temperature but this could not be confirmed.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
These instrument trials have been melted in the washer at the account and are not fit for purpose now.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the products were returned and it was confirmed that they had melted.The lot numbers of the products confirmed that the products to be between two and three years old with no previous issues reported of them melting.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The likelihood is that the products have been processed at the incorrect temperature but this could not be confirmed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.